# SDR 2003UALA00124

- Difficulty date: January 31, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N358UA
- Make and model: Boeing 737322
- Aircraft serial: 24379
- Aircraft time: 39,968 hours, 28,361 cycles
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Servo
- Part number: AR6460M2MOD3
- Part serial: Y0606
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN STABILIZER TRIM LIGHT ILLUMINATED. REPLACED STABILIZER TRIM SERVO.  NO FURTHER PROBLEMS NOTED AFTER REPLACEMENT.
